# SDR FDEA200812265309

- Difficulty date: December 26, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 45,763 hours, 10,096 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: AJC70602
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE, RIGHT AFT FUSELAGE SKIN COMMON TO AFT BODY FAIRING NR 347DF   LOWER MATING SURFACE FOUND WITH SURFACE CORROSION.  SURFACE CORROSION ON EMPENNAGE RT AFT FUSELAGE SKIN COMMON TO AFT BODY FAIRING 347DF LOWER MATING SURFACE REMOVED AS PER SRM 51-21-01 VOLUME II.  FOUND EXCEEDED LIMIT AS PER SRM 53-20-00 FIGURE 13 VOLUME I. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
